Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The number of limit cycles of the FitzHugh nerve system


Authors: Hebai Chen and Jianhua Xie
Journal: Quart. Appl. Math. 73 (2015), 365-378
MSC (2010): Primary 34C05, 34C07, 34C60
DOI: https://doi.org/10.1090/S0033-569X-2015-01384-7
Published electronically: March 17, 2015
MathSciNet review: 3357499
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 34C05, 34C07, 34C60

Retrieve articles in all journals with MSC (2010): 34C05, 34C07, 34C60


Additional Information

Hebai Chen
Affiliation: Chengdu, Sichuan 610031, People’s Republic of China
Address at time of publication: Department of Mechanics and Engineering, Southwest Jiaotong University
Email: chen_hebai@sina.com

Jianhua Xie
Affiliation: Chengdu, Sichuan 610031, People’s Republic of China
Address at time of publication: Department of Mechanics and Engineering, Southwest Jiaotong University
Email: jhxie2000@126.com

DOI: https://doi.org/10.1090/S0033-569X-2015-01384-7
Keywords: FitzHugh nerve system, limit cycle, Li\'enard system
Received by editor(s): May 31, 2013
Published electronically: March 17, 2015
Additional Notes: Project supported by the National Science Foundation of China(11172246)
Article copyright: © Copyright 2015 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society